MAUDE Adverse Event Report: INTEGRATED MICRO-ELECTRONICS INC. WIDEX; MOMENT MBR3D 440

INTEGRATED MICRO-ELECTRONICS INC. WIDEX; MOMENT MBR3D 440
Catalog Number 21007218, 21006781
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event, user claims that their hearing aid combusted while charging in the charger.User states that the device caught on fire and he was able to extinguish it.The device was placed on the microwave in a bookshelf in the kitchen/living room.No report of damage besides charger and hearing aid.User said he burned his fingers but no medical intervention reported.
 
Event or Problem Description
Results of technical investigation: the battery was not returned, so its role in the incident cannot be confirmed.Evidence suggests the thermal event originated near the bottom of the device, specifically in the power supply module (psm) area.It is important to note that the psm was not returned for further evaluation.The risk of a battery cell shorting leading to the melting of the hearing aid housing appears to be low.A conclusive determination regarding a potential device malfunction cannot be made without the return of all relevant items and components.There are possibly two explanations in this case; the overheating was caused by either an external heat source or from a thermal runaway event resulting in the rapid release of heat that charred and deformed nearby plastic components.The presence of burn marks on the charger supports external heating.We were informed by the user that the device was placed on a microwave.The charger is still functional after this event.Additionally, no further information regarding the burned finger has been received from the user, and there have been no reports of medical intervention.

Brand Name
WIDEX
Common Device Name
MOMENT MBR3D 440
Manufacturer (Section D)
INTEGRATED MICRO-ELECTRONICS INC.
north science avenue
laguna technopark-special econ
binan laguna, 4024
RP  4024
Manufacturer Contact
la-shaunda joseph
185 commerce dr
hauppauge, NY 11788
5617859321
MDR Report Key22976314
Report Number3013294311-2025-00007
Device Sequence Number18385722
Product Code OSM
UDI-Device Identifier05706069870510
UDI-Public05706069870510
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21007218, 21006781
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale